# SDR CALA2015050193644

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 69,511 hours, 9,635 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID CHEMICAL ODOR AROUND ROWS 21 - 25.  ODOR WENT AWAY AFTER ABOUT AN HOUR.  MET CREW & NO ELECT ODOR OR SMOKE REPORTED.  INSPECTED ACFT CABIN & SYS, NO DEFECT FOUND.    OK FOR SERVICE IAW AMM 05-51-50.
